# SDR SWIA20230519040

- Difficulty date: April 5, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 45,696 hours, 38,642 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON REAR PRESSURE BULKHEAD FRAME CAP FS 621.00 ON LH SIDE ABOVE FLOOR LEVEL. MARKED     (C-CHECK RO 5/15/2023)    REPAIRED REAR PRESSURE BULKHEAD FRAME CAP FS 621.00 ON LH SIDE ABOVE FLOOR LEVEL REF MHIRJ REO 601R-53-61-8011 REV--, 2023-04-18.SKYCARD 51-900-1003-SKY COMPLIED WITH.ALL CHECKS GOOD
